MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 07P6620
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: patient 1, patient 2, patient 3, patient 4, patient 5, patient 6.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for 6 patients.The customer also noticed a shift up in both levels of controls.The samples were tested on a different method which generated lower results.The following data was provided: patient 1: sample collection date: (b)(6) 2022, alinity result = 52.44 ng/ml, chemiluminescence method result = 36.2 ng/ml, chemiluminescence reference values: women: pre-menopause = 2.8 to 29.2 ng/ml, post-menopause = 1.8 to 20.3 ng/ml; men = 2.1 to 17.7 ng/ml.Patient 2: alinity results performed on (b)(6) 2022 = 80.11 ng/ml, 81.50 ng/ml, result from hermes pardini (hp) = 21.0 ng/ml.Patient 3: alinity results performed on (b)(6) 2022 = 31.27 ng/ml, 30.56 ng/ml, result from hermes pardini (hp) = 9.3 ng/ml.Patient 4: sample collection date: (b)(6) 2022, alinity result = 15.41 ng/ml, chemiluminescence method result = 9.7 ng/ml, chemiluminescence reference values: women: pre-menopause = 2.8 to 29.2 ng/ml, post-menopause = 1.8 to 20.3 ng/ml; men = 2.1 to 17.7 ng/ml.Patient 5: sample collection date: (b)(6) 2022, alinity result = 35.06 ng/ml, chemiluminescence method result = 25.7 ng/ml, chemiluminescence reference values: women: pre-menopause = 2.8 to 29.2 ng/ml, post-menopause = 1.8 to 20.3 ng/ml; men = 2.1 to 17.7 ng/ml.Patient 6: sample collection date: (b)(6) 2022, alinity result performed on 18nov2022 = 97.55 ng/ml, alinity result performed on 21nov2022 = 108.71 ng/ml, chemiluminescence method result = 10.1 ng/ml, chemiluminescence reference values: women: pre-menopause = 2.8 to 29.2 ng/ml, post-menopause = 1.8 to 20.3 ng/ml; men = 2.1 to 17.7 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.In-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates that the reagent lot performs as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 40168ud00 and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Accuracy testing was completed using panels which mimic patient samples with an in-house retained reagent kit of lot 40168ud00 stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Based on this investigation, no systemic issue or deficiency with the alinity i prolactin reagent, lot number 40168ud00 was identified.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16003811
Report Number3005094123-2022-00296
Device Sequence Number12444651
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public00380740121570
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2023
Device Model Number07P6620
Device Catalogue Number07P66-20
Device Lot Number40168UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI01623; ALNTY I PROCESSING MODU, 03R65-01, AI01623
Patient SexUnknown